Skip to Content
Skip to main content
e

Dr Matthias Winter
Senior Lecturer

Filter

Wei, J. and Winter, M. (2004) 'Existence and stability analysis of asymmetric patterns for the Gierer-Meinhardt system'. Journal de Mathématiques Pures et Appliquées, 83 (4). pp. 433 - 476. ISSN: 0021-7824

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (2004) 'Higher-order energy expansions and spike locations'. Calculus of Variations and Partial Differential Equations, 20 (4). pp. 403 - 430. ISSN: 0944-2669

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (2004) 'On the Gierer-Meinhardt system with saturation'. Communications in Contemporary Mathematics, 6 (2). pp. 259 - 277. ISSN: 0219-1997

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (2003) 'Existence and stability of multiple spot solutions for the Gray-Scott model in R²'.International Conference on Differential Equations (EQUADIFF 2003). Hasselt, Belgium. 22 - 26 July. WORLD SCIENTIFIC. pp. 813 - 818.

Conference paper | Open Access Link | Cite

Wei, J. and Winter, M. (2003) 'Existence and stability of multiple-spot solutions for the Gray–Scott model in R²'. Physica D: Nonlinear Phenomena, 176 (3-4). pp. 147 - 180. ISSN: 0167-2789

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (2003) 'Higher order energy expansions for some singularly perturbed Neumann problems'. Comptes Rendus Mathematique, 337 (1). pp. 37 - 42. ISSN: 0764-4442

Journal article | Open Access Link | Cite

Winter, M. and Wei, J. (2003) 'Concentrated solutions for the one- and two-dimensional Gierer-Meinhardt system'.International Congress on Industrial and Applied Mathematics (ICIAM). Sydney, Australia. [unpublished]

Conference paper | Cite

Wei, J. and Winter, M. (2003) 'A nonlocal eigenvalue problem and the stability of spikes for reaction-diffusion systems with fractional reaction rates'. International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, 13 (6). pp. 1529 - 1543. ISSN: 0218-1274

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (2003) 'Stability of monotone solutions for the shadow Gierer-Meinhardt system with finite diffusivity'. Differential Integral Equations, 16 (10). pp. 1153 - 1180. ISSN: 0893-4983

Journal article | Open Access Link | Cite

Winter, M. and Wei, J. (2003) 'On the shadow Gierer-Meinhardt System with finite epsilon'.International Congress on Industrial and Applied Mathematics (ICIAM). Sydney, Australia. [unpublished]

Conference paper | Cite

Winter, M. and Wei, J. (2003) 'Higher order energy expansions for some singularly perturbed Neumann problems'.International Congress on Industrial and Applied Mathematics (ICIAM). Sydney, Australia. [unpublished]

Conference paper | Cite

Winter, M. and Wei, J. (2003) 'Multiple spikes in biological systems'.Multiscale Systems and Applications Workshop. Weierstrass Institute, Berlin. [unpublished]

Conference paper | Cite

Winter, M. and Wei, J. (2003) 'Existence and stability of multiple spotty patterns for the Gray-Scott system in a two-dimensional domain'.International Congress on Industrial and Applied Mathematics (ICIAM). Sydney, Australia. [unpublished]

Conference paper | Cite

Wei, J. and Winter, M. (2003) 'Asymmetric spotty patterns for the Gray-Scott model in R2'. Studies in Applied Mathematics, 110 (1). pp. 63 - 102. ISSN: 0022-2526

Journal article | Open Access Link | Cite

Norbury, J., Wei, J. and Winter, M. (2002) 'Existence and stability of singular patterns in a Ginzburg–Landau equation coupled with a mean field'. Nonlinearity, 15 (6). pp. 2077 - 2096. ISSN: 0951-7715

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (2002) 'Spikes for the Gierer-Meinhardt system in two dimensions: the strong coupling case'. Journal of Differential Equations, 178 (2). pp. 478 - 518. ISSN: 0022-0396

Journal article | Open Access Link | Cite

Ball, JM., Taheri, A. and Winter, M. (2002) 'Local minimizers in micromagnetics and related problems'. Calculus of Variations and Partial Differential Equations, 14 (1). pp. 1 - 27. ISSN: 0944-2669

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (2002) 'Critical threshold and stability of cluster solutions for large reaction-diffusion systems in R'. SIAM Journal on Mathematical Analysis, 33 (5). pp. 1058 - 1089. ISSN: 1095-7154

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (2001) 'Spikes for the two-dimensional Gierer-Meinhardt system: the weak coupling case'. Journal of Nonlinear Science, 11 (6). pp. 415 - 458. ISSN: 0938-8974

Journal article | Open Access Link | Cite

Winter, M. and Wei, J. (2001) 'Concentrated solutions for the two-dimensional Gierer-Meinhardt systems'.Nonlinear Partial Differential Equations Program, PIMS. University of British Columbia, Vancouver, Canada. [unpublished]

Conference paper | Cite

Wei, J. and Winter, M. (2001) 'On a hypercycle system with nonlinear rate'. Methods and Applications of Analysis, 8 (2). pp. 257 - 278. ISSN: 1073-2772

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (2001) 'Solutions for the Cahn-Hilliard equation with many boundary spike layers'. Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, 131 (1). pp. 185 - 204. ISSN: 0308-2105

Journal article | Open Access Link | Cite

Gui, C., Wei, J. and Winter, M. (2000) 'Multiple boundary peak solutions for some singularly perturbed Neumann problems'. Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 17 (1). pp. 47 - 82. ISSN: 0294-1449

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (2000) 'Multi-interior-spike solutions for the Cahn-Hilliard equation with arbitrarily many peaks'. Calculus of Variations and Partial Differential Equations, 10 (3). pp. 249 - 289. ISSN: 0944-2669

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (2000) 'On a two dimensional reaction-diffusion system with hypercyclical structure'. Nonlinearity, 13 (6). pp. 2005 - 2032. ISSN: 0951-7715

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (1999) 'Multi-peak solutions for a wide class of singular perturbation problems'. Journal of London Mathematical Society, 59 (2). pp. 585 - 606. ISSN: 0024-6107

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (1999) 'On the two dimensional Gierer-Meinhardt system with strong coupling'. SIAM Journal on Mathematical Analysis, 30 (6). pp. 1241 - 1263. ISSN: 0036-1410

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (1998) 'Stationary solutions for the Cahn-Hilliard equation'. Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 15 (4). pp. 459 - 492. ISSN: 0294-1449

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (1998) 'On the stationary Cahn-Hilliard equation: interior spike solutions'. Journal of Differential Equations, 148 (2). pp. 231 - 267. ISSN: 0022-0396

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (1998) 'On the stationary Cahn-Hilliard equation: bubble solutions'. SIAM Journal on Mathematical Analysis, 29 (6). pp. 1492 - 1518. ISSN: 0036-1410

Journal article | Open Access Link | Cite

Ren, X. and Winter, M. (1997) 'Young measures in a nonlocal phase transition problem'. Proceedings of the Royal Society of Edinburgh Section A Mathematics, 127 (3). pp. 615 - 637. ISSN: 0308-2105

Journal article | Open Access Link | Cite

Winter, M. (1996) 'Lavrentiev phenomenon in microstructure theory'. Electronic Journal of Differential Equations, 6. pp. 1 - 12. ISSN: 1072-6691

Journal article | Open Access Link | Cite

Winter, M. (1995) 'Asymptotic characterization of standing waves and of the static limit for a class of wave equations of higher order with a variable coefficient and time-independent incitation'. Mathematical Methods in the Applied Sciences, 18 (2). pp. 147 - 168. ISSN: 0170-4214

Journal article | Cite

Winter, M. (1995) 'Large time asymptotics for a class of wave equations of higher order with a variable coefficient and time-independent incitation'. Mathematical Methods in the Applied Sciences, 18 (1). pp. 1 - 25. ISSN: 0170-4214

Journal article | Cite

Brunel University London
Kingston Lane
Uxbridge
Middlesex UB8 3PH

Tel: +44 (0)1895 274000

Fax: +44 (0)1895 232806

Security: +44 (0)1895 255786

Directions to the campus

Brunel.ac.uk uses cookies to make our site better for you. By clicking on or navigating this site, you accept our use of cookies in accordance with our cookie policy.

Close this message